MAUDE Adverse Event Report: 3M CANADA COMPANY 3M¿ RED DOT¿ RESTING EKG ELECTRODE; ELECTRODE, ELECTROCARDIOGRAPH

3M CANADA COMPANY 3M¿ RED DOT¿ RESTING EKG ELECTRODE; ELECTRODE, ELECTROCARDIOGRAPH
Model Number 2360
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code Skin Tears (2516)
Date of Event 04/07/2023
Type of Reportable Event Serious Injury
Event or Problem Description
A hospital reported a patient allegedly experienced a skin tear post removal of the 3m¿ red dot¿ resting ekg electrode, 2360 lot 2023-10 nm.The 3m¿ red dot¿ resting ekg electrode reportedly contained "an excessive amount of adhesive." no medical intervention was reported.
 
Additional Manufacturer Narrative
A1-a6: patient specifics are unknown.E2 - e3: it is unknown if the reporter is a health professional.G2: it is unknown if the report source is a health professional.A product sample was not returned to 3m for analysis.Without a sample, it is not possible to perform any tests to determine if the device met specifications.Without additional information, it is not possible to determine the root cause of the alleged injury or whether the 3m¿ red dot¿ resting ekg electrode was the root cause.The device labeling shall be reviewed for important contraindications, warnings, and cautions.

Brand Name
3M¿ RED DOT¿ RESTING EKG ELECTRODE
Common Device Name
ELECTRODE, ELECTROCARDIOGRAPH
Manufacturer (Section D)
3M CANADA COMPANY
400 route 100
morden, manitoba R6M 1 Z9
CA  R6M 1Z9
Manufacturer (Section G)
3M CANADA COMPANY
400 route 100
morden, manitoba R6M 1 Z9
CA   R6M 1Z9
Manufacturer Contact
nadia battah
3m center, building 275-5w-06
2510 conway ave
st. paul, MN 55144-1000
6514612670
MDR Report Key16864287
Report Number2110898-2023-00040
Device Sequence Number12284430
Product Code DRX
UDI-Device Identifier00707387472825
UDI-Public00707387472825
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K974445
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/27/2023
Device Model Number2360
Device Catalogue Number2360
Device Lot Number2023-10 NM
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2023
Initial Report FDA Received Date05/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown